avatar
Emmadhd
11
1 year ago

[tw food] My meds mess up my appetite.

One side effect my meds have on me is that I can feel my body is hungry (empty stomach, head spinning if I forgot to eat) but I don’t have an appetite, except sometimes for really specific things. I even often know I have to eat because I feel dizzy. I tried to take my meds with a bigger breakfast and it helps a little, but I often still have to force myself to eat at noon. Do you guys experience this too? Any hack?

avatar
SpookyCookie
1y

How long have you been taking the meds for? And what kind of meds are they? Because what I can tell you about my experience with Vyvanse (been taking it for abt. 2 years now), as you build up a tollerance and you‘re body gets more used to the meds over time, your appetite will be totally normal again. If it doesn‘t seem to change at all, maybe talk to you‘re doctor/therapist about taking lower doses or even other meds. Don‘t stress about eating healthy meals while you struggle with your appetite. It‘s better to eat the same thing 3 times a day because it’s the only thing you have at least a little appetite for, or eat lots of processed, easy to prepare food, than nothing at all. Hope this helps a little :-)

avatar
Julia from Numo
1y

I had the same with Strattera((

avatar
dmtrh<3
1y

It just seems so, it’s not true, Emma!

avatar
Joelay
1y

Yep, same with me, I had to stop taking the meds though, since they worsened my depression :/ the only hack I could give you would be smoking some Mary Jane to 'force' some munchies, but it's definetly not the best hack😣

Add comment